International Journal of Algebra and Statistics is an international peer reviewed journal devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Algebra and Statistics. Papers on the interface between Algebra, Statistics and Mathematics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.

Vol 6 No 1-2 (2017)

Published: 2017-02-05

On Fuzzy Rough Compactness

Solomon Anita Shanthi, Natesan Thillaigovindan, Rajamanickam Poovizhi


Zig-Zag matrix for resolvable nested balanced incomplete block designs

A. Jamiu Saka, B. Lateef Adeleke, T. Gbolahan Jaiyeola


View All Issues

International Journal of Algebra and Statistics is  indexed by the following abstracting and indexing services:

Index Copernicus - Directory of Research Journal Indexing (DRJI) - Sherpa/Romeo - CNKI (China National Knowledge Infrastructure Project) -Gale/Cengage Learning- WZB- Zentralblatt MATH Database -Mathematical Review.